The MathNet Korea
Information Center for Mathematical Science

논문검색

Information Center for Mathematical Science

논문검색

Tokyo Journal of Mathematics
( Vol. 27 NO.1 / (2004))
On the Interval Maps Associated to the $\alpha$-mediant convergents
Rie Natsui,
Pages. 87-106
Abstract
Contents 1. Introduction
2. The $\alpha$-farey maps and the $alpha$-mediant convergents
3. The convergence of the approximation
4. Natural extension of $G_\alpha$
5. Some properties of the $\alpha$-mediant convergents
Key words
Mathmatical Subject Classification 11J70, 11K50